I have had what feels to me like a yeast infection since about december.. Been to the obgyn twice the first time was put on terconzonale. Next time i went in was put on 10 days/doses of diflucan.. The last dose of that is tonight. I have also been eating plain yogurt with this. I still have this itchy feeling though.
Then about two weeks ago i develpped this achy feeling in my right thigh. It seems to throb at times and there is a tender spot. At first i attributed this to maybe cramps or something else minor but it isnt going away!
I am not sure what to do at this point or if anybody has had problems like this before. Should i reach out to a gp (i would have to get a new one since i moved..)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.